# SDR CALA2022053001388

- Difficulty date: May 30, 2022
- Submitted: May 30, 2022
- Operation: Air carrier
- Aircraft: N17529
- Make and model: Boeing 737-9
- Aircraft serial: 64503
- Aircraft time: 4,128 hours, 1,399 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Part number: NA
- Condition: Cracked
- Location: #1 Brake Assy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 BRAKE CLIPS ARE CRACKED REMOVE AND REPLACE #1 BRAKE ASSY IAW AMM 32-41-41. OPS CHECK, LEAK CHECK GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1363069  SN OFF 7529 BRAKE, MLG, CAR  OFF 60-3241-9-0001 7529 ON 60-3241-9-0001 4445
